# SDR AALA202412106434

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A321-231
- Aircraft serial: 7013
- Aircraft time: 25,000 hours, 10,057 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: R4 DOOR ACCUMULATOR PRESSURE AT 1580 PSI. REQUIRES SERVICE TO 1740 PSI. RECHARGED R4 DOOR ASSIST BOTTLE ACCUMULATOR PRESSURE FROM 158 0PSI TO 1740 PSI.
